# SDR ASOA2013072408763

- Difficulty date: July 14, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 31,053 hours, 27,729 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TOP PLATE CORRODED BETWEEN LBL 27-42.9 AT BS 349.    REMOVED CORRODED FASTENERS AND REMOVED TOP PLATE AT FS 349, LBL 27 TO LBL 42.9 IAW SRM 51-42-10.  RE-INSTALLED FASTENERS IAW SRM 51-42-13.  REMOVED COROSION ON BEAM AT FS349 LBL27 TO LBL42.9 IAW SRM 51-21-06.  REMOVED .004" LEAVING .059" MATERIAL WITHIN LIMITS IAW SRM TEMP REV 53-27.  CORROSION FOUND ON WINDSCREEN SUPPORT AT FS349 AT LBL27 TO LBL42.9 UNDER TOP PLATE.  REMOVED CORROSION FROM WINDSCREEN SUPPORT AT FS 349, LBL27 TO LBL 429.  REMOVED .027" IAW SRM 51-21-06. OUT OF LIMITS IAW SRM TEMP REV 53-27.  REMOVED WINDSCREEN SUPPORT FROM FS 349 IAW SRM 51-42-06.  RE-INSTALLED SUPPORT FROM FS 349 IAW SRM 51-42-06 AND 51-42-21.  REPAIR IS CLASSIFIED AS A MAJOR.
